# SDR HNAA2020111200324

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,471 hours, 31,361 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Burned
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND BURNED/CHAFED WIRE AT NR 3 PITOT/STATIC HEATING CONNECTION ON PITOT/STATIC PORT.  AFTER REPAIR, PERFORM FCD1-30-16-0172.  REMOVED AND REPLACED CONNECTOR P0089, WIRE W102-1271-16N FROM P0089 TO GS0575 AND WIRE W102-0270-16 FROM P0089 BASE XK0058 PIN C3.  DONE IAW SWPM 20-50-00 AND 20-50-01.   GS0575 STILL REQUIRES ATTACHMENT TO GROUNDING BASE.  OPERATIONS CHECK GOOD AND FCD1-30-16-0172 STILL REQUIRED.  COMPLETED FCD1-30-16-0172 REV C NO DEFECTS NOTED.  HEATING OPERATIONS CHECK GOOD, IAW AMM 30-31-00-700-801-A.  LEAK CHECK GOOD, IAW AMM 34-13-00-790-804-A.
